MathSciNet Relay Station
MathSciNet bibliographic data
MR2144987 (2007h:17018) 17B37 (16G20)
Geiss, Christof; Leclerc, Bernard; Schröer, Jan Semicanonical bases and preprojective algebras. Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 2, 193–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement